# SDR TWAA9916201

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606003
- Condition: Failed
- Location: Row 19 & 24
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHTS WERE INOPERATIVE AT ROW ONE, FORWARD LT CABIN DOOR, ROW 19 AND ROW 24.  REPLACED THE WIRE SEGMENTS AT EACH LOCATION.  CHECK-C 9-25-99 STL.
